# SDR CALA0000353

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR T/E SEAL RETAINER ATTACH FLANGE OUTER SURFACE CHAFED AT STOP PAD LOCATIONS.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5330-02819, SRM 51-30-2, AND 51-10-4.
